# SDR WVER2017090602

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 28,949 hours, 24,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, FS 349.00 - 364 AND CIRCUMFERENTIAL JOINT SPLICE AT FS333.00 CORRODED BEYOND REPAIRABLE LIMITS OF SRM 53-21-23-101-003-A02.
